# SDR SWIA202266826

- Difficulty date: September 1, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 46,697 hours, 39,406 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484.00 RBL 27 ,  INNER CLIP IS CRACKED AT UPPER RADIUS INSIDE FUSELAGE.     (C-CHECK RO 11/10/2022)    REMOVED AND REPLACED CLIP P/N 601R31171-9 PER CRJ200 SRM 51-40-11, CRJ200 SRM. 51-42-06 AND CRJ200. SRM. 51-42-21, DWG. 601R31171. REV -E / COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY
